# SDR P5CA2017102600366

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,644 hours, 19,892 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: False Activation
- Location: Fuel Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE FOR THE LT ENGINE FUEL FILTER.  REMOVED THE FUEL FILTER AND INSPECTED,  NO DEFECT NOTED.  REMOVED AND REPLACED THE FUEL FILTER ELEMENT IAW  AMM 73-11-02 AS A PRECAUTION AND CLEANED FUEL FILTER DIFFERENTAL PRESSURE SWITCH IAW AMM 73-34-01.  OK IAW AMM 71-00.
